| Model Number |
758000 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Field correction 1419185-7/24/18-001-c has been initiated for correction of other potentially affected devices.
Event or Problem Description
On (b)(6) 2018 a complaint was received for the care-e-vac 3 device in which the customer stated "one of the units looks damaged/ used".The device was returned on 06/21/2018 and a replacement device was sent to the customer.On (b)(6) 2018 there was an occurrence in house during assembly of the care-e-vac 3 device in which same time of effect occurred (melted wires leading from battery to the pc board).Ship hold was initiated immediately and investigation began looking further into the cause of the melted wires.